# SDR ABXA20120307309

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 54,284 hours, 39,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 146T63421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR BULK CARGO DOOR 3RD BEAM FROM LWR EDGE AFT OF HANDLE CORRODED-EXFOLIATED.  REMOVED AND REPLACED DOOR BEAM IAW B767 SRM 51-40-02  PN 146T6342-1, ACFT WAS GROUNDED.
